# SDR CA120208006

- Difficulty date: February 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,820 hours
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BCI0065003
- Condition: Shorted
- Location: Cabin
- Part time: 36,970 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SIDEWALL LIGHT 4F SHORTED OUT AND SPARKED CAUSING SLIGHT SMOKE IN CABIN.  CONSIDERABLE CONDENSATION NOTICED.  RESOLVED ON WO: 323780 TASKCARD: NR-00001, SIDEWALL LIGHT ASSY, PN, BCI -0065-003, AT ROW 4DF REPLACED AND TESTED SERVICEABLE.  LIGHTING FIXTURE HAD NO EVIDENCE OF ANY ARCING OR SPARKING. ALSO, THE CEILING INSULATION WAS REMOVED AND, ACFT DRIED OUT AND INSULATION REINSTALLED.
